# SDR AALA202207125038

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 61,030 hours, 35,572 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Stuck
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR IS STUCK. REPLACED LAVATORY E DOOR PER AMM 25-45-19. A SATISFACTORY OPERATIONAL CHECK WA ACCOMPLISHED.
